| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported picc - right brachial.Line broken at the juncture where it meets the white wing part.No apparent harm.Of note, this picc was inserted very low on the arm, and the break happened where the line was looped back upwards so as to avoid the antecubital fold.Second picc break for this patient, indwelling for 37 days.Additional information received on 6/2/2026: picc was a partial break through catheter lumen.Picc line caused delay in blood draw - blood work deferred to following day as it was too late then in the morning to draw an accurate drug level.Therefore, he required an additional trip to the hospital for this blood draw.Picc secured with securacath & securement dressing iv advanced.